# SDR 06FDEA03016

- Difficulty date: August 20, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP (FLAP SIDE) OUTBD PIVOT PIN ATTACHMENT OUTBD STRAP   SURFACE FOUND CORRODED.  LT WING I/B FLAP O/B HINGE O/B STRAP PIVOT STRAP SURFACE CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER CMM 57-52-03 PG 442-444.  ORIGINAL THK 0.273" REMAINING THK 0.198" MATERIAL REMOVED 0.075" MIN, ALLOWABLE THK 0.205".  NEW STRAP FABRICATED AS PER DAC DWG ARC 2518-501.  OLD STRAP REMOVED AND REPLACED WITH NEW FABRICATED STRAP AS PER SRM 51-33-01 VOL II AND DAC DWG ARC 2512.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
